# SDR 04FDEA03058

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N627FE
- Make and model: Doug MD-11
- Aircraft serial: 48446
- Aircraft time: 65,495 hours, 10,739 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR SAME DEFECT AND RECOMMENDED ACTION SEVERAL CORROSION ON PANEL ASSY UPPER SKIN CTR BOX WING.
